UNIGE document Scientific Article
previous document  unige:12261  next document
add to browser collection
Title

A geometric construction of the Conway potential function

Author
Published in Commentarii Mathematici Helvetici. 2004, vol. 79, no. 1, p. 124-146
Abstract We give a geometric construction of the multivariable Conway potential function for colored links. In the case of a single color, it is Kauffman's definition of the Conway polynomial in terms of a Seifert matrix.
Note 27 figures
Stable URL http://archive-ouverte.unige.ch/unige:12261
Full text
Article (421 Kb) - public document Free access
Identifiers
Structures

151 hits

77 downloads

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :